# SDR HEEA065148

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 23032048
- Condition: Worn
- Location: Starter-Gen
- Part time: 2,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR BRUSHES WORN AND INOPERATIVE.
